MathSciNet Relay Station
MathSciNet bibliographic data
MR846603 60A10 (28A99 60E15)
Elton, John; Hill, Theodore P.; Kertz, Robert P. Optimal-partitioning inequalities for nonatomic probability measures. Trans. Amer. Math. Soc. 296 (1986), no. 2, 703–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement